Skip to Content

User Reviews for Cryselle to treat Endometriosis

The following information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.

Cryselle Rating Summary

User Ratings
10
13% (1)
9
25% (2)
8
13% (1)
7
13% (1)
6
0% (0)
5
0% (0)
4
0% (0)
3
0% (0)
2
13% (1)
1
25% (2)
5.9/10 Average Rating
8 ratings from 8 user reviews

Compare all 76 medications used in the treatment of Endometriosis.

Reviews for Cryselle

Denisse · Taken for less than 1 month July 28, 2018

“I used to take tri-Sprintec but after 3 months didn’t work any more cause I started bleeding to much. So my Gynaecologist gave me Cryselle. After the second pill I woke up at 2:30am with a terrible stomach ache. I never felt that kind of pain, and I do have gastritis, it was awful. In one week I had 3 of this episode and it was a stomach cramp. I felt like I was dying. Horrible side effect.”

1 / 10
9annabanana9 March 16, 2016

“I am very displeased. I started cryselle because my previous birth control wasn't strong enough to stop bleeding caused by endometriosis. This drug made me very sad, depressed and angry and I had a lot of mood swings. On top of all of that, I gained 14 pounds in a month. What fun.”

1 / 10
samaya11 October 30, 2015

“I was diagnosed with stage 4 endometriosis and had a chocolate cyst which was removed 6 months ago. However excruciating pain and cramps persisted. I was so drained all the time and attributed it to my busy schedule. A month ago I went to the obgyn because my cramps became daily. They found a lemon size cyst on the right ovary and told me to go on Cryselle for 4 months to shrivel it. Before I could start taking it I had a horrible bout of pain, fever, nausea dizziness that felt like my endo symptoms I think my cyst burst because the persistent pain was gone. Doc said to to take Cryselle anyway. First week, I got a few big pimples and expected to gain weight and be moody. It did the opposite felt like my old self energetic & happy!!”

9 / 10
aaashhh · Taken for less than 1 month October 13, 2015

“My body does not react very well to hormones. I spent just over a week on this medication and experienced vomiting every single day. My physician mentioned that nausea was normal so I assumed this was typical, as my stomach is generally a little more sensitive than most, anyway. Besides, it wasn't too bad - just once in the morning. Once my body had woken up, I was just fine. However, the last few days I was on the medication, the adverse reactions increased. Vomitting increased to several times throughout the day, nausea increased from the first few hours of the day to the entire time I was awake, and had several fainting spells accompanied by severe twitching (luckily my doctor ruled out seizures). Scary!”

2 / 10
Lo-Letty August 20, 2015

“After being diagnosed with Endometriosis in July, my doctor decided to have me take this birth control pill to help with the terrible, stabbing pains of the Endo. I must say, I noticed a huge difference in pain the next day after taking my first dose! I have not been in pain for a week now! Thank you Cryselle! Also, so far no major side effects but it's too early to say. I only had some nausea the first 2 days. Time will tell if any additional side effects should occur.”

9 / 10
Emma518 February 2, 2014

“I started taking Cryselle almost 9 months ago to treat my endometriosis as well as to act as a birth control. My OB-GYN instructed me to skip the placebos, and as a result I have had virtually no cramping or break through bleeding (common on my last pill). However, as she warned, I developed severe acne. The acne I could deal with, but the emotional side effects I cannot. I have become increasingly moody the longer I have been on Cryselle, especially around the time of my "period". I have also developed strong feelings of anxiety and depression. I had hoped when these symptoms began, that they would lessen over time, but they have just increased in severity. ”

7 / 10
Anonymous July 7, 2011

“I was on this birth control pill for four years. It shortened my period from 18 days to 7, stopped my cramps completely. I did not gain any weight, or have any other symptoms. When I stopped taking it within one month I gained 20 pounds, got acne, and my cramps are worse than before. My period was back up to 10 days after one month.”

10 / 10
Anonymous September 6, 2010

“Noticed a significant pain reduction caused by endometriosis in 3-4 days.”

8 / 10

Learn more about Endometriosis

IBM Watson Micromedex

Symptoms and treatments

Mayo Clinic Reference

ICD-10 CM Clinical Codes (External)